# SDR REXA2021081200562

- Difficulty date: July 25, 2021
- Submitted: August 12, 2021
- Operation: Air carrier
- Aircraft: N349PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15349
- Aircraft time: 15,023 hours, 11,007 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: SH670333891
- Condition: Corroded
- Location: Cargo Track
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO TIE DOWN FITTING MOUNTS (QTY 2) AT FS 629.00 AND FS 661.00+16, LBL 24 ARE CORRODED.  REMOVED, LOCATED AND DRILLED AND INSTALLED NEW SERVICEABLE TIE DOWN FITTING MOUNTS 2 EACH AT FS 629.00 & FS 661.00+16 LBL 24 IAW  SRM 51-42-06-001-001-A01 AND 51-40-11-001-001-A01.
